image product otc

OTC - Other products - Baby Fever

COMPOSITION:

Acetaminophen (Paracetamol):   80 mg

Per 0.8 ml of suspension.


INDICATIONS:

For relief of fever and temporarily minor aches and pain due to cold, flu, teething, immunization and tonsillectomy


ADMINISTRATION AND DOSAGE:

Oral route

AGE (yrs)

WEIGHT (kg)

DOSE

Under 3 months

2.5- 5.4

0.4 ml

4- 11 months

5.5- 7.9

0.8 ml

12- 23 months

8- 10.9

1.2 ml

24- 36 months

11- 15.9

1.6 ml

If needed, repeat dose every 4 hours; do not use more than 5 times a day.


CONTRAINDICATIONS:

It is contraindicated in the patients known to be hypersensitive to Acetaminophen. Patients with anemia, cardiopathy, pneumopathy, renopathy. Lacking G6PD, impaired hepatic function.


WARNINGS AND PRECAUTIONS:

Symptoms persist or in case of severe liver or kidney impairment. Fever gets worse or lasts for more than 3 days. Pain gets worse or lasts for more than 5 days. New symptoms occur. Redness or swelling is present.

Should not be used with other products containing Acetaminophen.


SIDE EFFECTS:

Prolonged use and high dose of Acetaminophen may cause hepatocellular insufficiency.

Skin rash and other allergic reactions have been described rarely.

In a few individual cases, Acetaminophen may reduce leucocytes, and the whole blood cells.


INTERACTIONS:

Used high dose of Acetaminophen may enhance anticoagulant of coumarins and indanediones.

Concurrent use of Acetaminophen with phenothiazine may reduce serious fever.

Alcohol, phenytoin, barbiturate, carbamazepine, isoniazid may increase the hepatotoxicity of Acetaminophen.


PRESENTATION:

Bottle of 30 ml.